# SDR RAIA980208

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: DN1076ZMK4
- Condition: Failed
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4784 - LAX - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REPLACED LANDING GEAR HANDLE.  (M)
